Alert archive / Georgia / Tornado Warnings in 2011

Tornado Warning 24, NWS Jacksonville, FL

October 13, 20114 counties in Georgia

NWS Jacksonville, FL issued this tornado warning at Oct 13, 2011, 9:17 PM EDT for 4 counties in Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 13, 2011, 9:17 PM EDT (01:17 UTC)
Expired
Oct 13, 2011, 10:00 PM EDT
In force
43 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Brantley County, GA, Camden County, GA, Charlton County, GA, Ware County, GA

The radar

The Jacksonville radar (KJAX), 65 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 1.3 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2011-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 595 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2011-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
595 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1298 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

941 
WFUS52 KJAX 140117
TORJAX
GAC025-039-049-299-140200-
/O.NEW.KJAX.TO.W.0024.111014T0117Z-111014T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
917 PM EDT THU OCT 13 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN WARE COUNTY IN SOUTHEAST GEORGIA
  SOUTHERN BRANTLEY COUNTY IN SOUTHEAST GEORGIA
  NORTHERN CHARLTON COUNTY IN SOUTHEAST GEORGIA
  WESTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA

* UNTIL 1000 PM EDT

* AT 918 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 14
  MILES WEST OF RACE POND...OR 13 MILES NORTH OF STEVEN FOSTER STATE
  PARK...MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RACE
  POND...WOODBINE AND WAVERLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3111 8169 3084 8172 3090 8244 3109 8243
TIME...MOT...LOC 0118Z 271DEG 33KT 3100 8231

$$

STRUBLE
2 follow-up statements
991 
WWUS52 KJAX 140130
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
930 PM EDT THU OCT 13 2011

GAC025-039-049-299-140200-
/O.CON.KJAX.TO.W.0024.000000T0000Z-111014T0200Z/
WARE GA-BRANTLEY GA-CHARLTON GA-CAMDEN GA-
930 PM EDT THU OCT 13 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
NORTHWESTERN CAMDEN...NORTHERN CHARLTON...SOUTHWESTERN BRANTLEY AND
EASTERN WARE COUNTIES...

AT 930 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO.  THIS TORNADO WAS LOCATED NEAR RACE POND...OR 13
MILES SOUTH OF HOBOKEN...MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RACE
POND...WINOKUR...WOODBINE...WAVERLY...TARBORO AND COLESBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3109 8231 3111 8169 3084 8172 3090 8239
TIME...MOT...LOC 0130Z 271DEG 33KT 3100 8218

$$

STRUBLE
407 
WWUS52 KJAX 140140
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
940 PM EDT THU OCT 13 2011

GAC025-039-049-299-140200-
/O.CON.KJAX.TO.W.0024.000000T0000Z-111014T0200Z/
WARE GA-BRANTLEY GA-CHARLTON GA-CAMDEN GA-
940 PM EDT THU OCT 13 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
NORTHWESTERN CAMDEN...NORTHERN CHARLTON...SOUTHERN BRANTLEY AND
EXTREME EASTERN WARE COUNTIES...

AT 940 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO.  THIS TORNADO WAS LOCATED NEAR RACE POND...OR 12
MILES NORTHWEST OF FOLKSTON...MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WINOKUR...WOODBINE...WAVERLY...TARBORO AND COLESBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3090 8229 3109 8216 3111 8169 3084 8172
TIME...MOT...LOC 0140Z 271DEG 33KT 3100 8207

$$

STRUBLE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Oct 13, 3:14 PM EDT, 6 hours 3 minutes earlier.

Area forecast discussion, Oct 13, 3:14 PM EDT, 6 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
314 PM EDT THU OCT 13 2011

.SHORT TERM (TONIGHT-SUNDAY)...COLD FRONT MOVING THROUGH N AND  CNTL
ALABAMA WILL SWEEP THROUGH THE AREA TONIGHT. IMPRESSIVE CU FIELD
COVERING MICH OF THE AREA OUT AHEAD OF FRONT. A MID LEVEL IMPULSE
PUSHING THROUGH THE AREA THIS AFTERNOON WILL PRODUCE SCATTERED
SHOWERS/STORMS MAINLY ACROSS THE SE ZONES LATE THIS AFTERNOON INTO
THE EARLY EVE. THE APPROACHING COLD FRONT...AND ASSOCIATED VIGOROUS
SHORT WAVE TROUGH...WILL PRODUCE A ROUND OF SCATTERED SHOWERS AND
STORMS MAINLY ACROSS SE GA THIS EVENING. SOME OF THESE MAY MAKE IT
INTO EXTREME NE FL. HAVE KEPT PREVIOUS POPS GOING (50%) FOR INLAND
SE GA WITH LOWER POPS (30%) ACROSS NE FL. SOME STORMS MAY BE STRONG
DUE TO THE LARGE SCALE ASCENT AND COLD TEMPS ALOFT. A DRIER AIRMASS
MOVES IN FOR FRIDAY AND THE WEEKEND AS HIGH PRESSURE BUILDS IN
BEHIND THE DEPARTING COLD FRONT. DAYTIME HIGHS WILL AVERAGE SLIGHTLY
ABOVE NORMAL AND NIGHTTIME LOWS WILL BE IN THE 50S INLAND AND 60S
COAST.

.LONG TERM...(MONDAY-THURSDAY)...ON MONDAY THE HIGH DRIFTS EAST INTO
THE WRN ATLC AND ONSHORE ELY TO SELY FLOW DEVELOPS AND EXPECT A
RETURN TO PARTLY CLOUDY SKIES BY THE AFTERNOON WITH JUST A SLIGHT
CHANCE OF SHOWERS RETURNING TO THE COASTAL WATERS AND NE FL BY MON
NIGHT. BOTH THE 06Z AND 12Z GFS ARE MUCH WETTER WITH THE NEXT COLD
FRONT LATE TUESDAY INTO WEDNESDAY AS IT DEVELOPS A WAVE ALONG IT AND
TAPS INTO DEEP GULF MOISTURE. CONFIDENCE ON THAT NOT THAT HIGH AND
WILL WAIT FOR MORE MODEL CONSISTENCY. FOR NOW...WILL KEEP PREVIOUS
FCST OF LOW POPS GOING WITH BULK OF MOISTURE STAYING SOUTH AS
INDICATED BY THE PREVIOUS MODEL RUNS.

&&

.AVIATION...ISOLATED SHOWERS/STORMS ARE FORECAST FOR THE AFTERNOON
AND EVE AND HAVE VCSH WITH CB AT ALL TERMINALS THRU 05Z-06Z.
OCNL MVFR FROM FOG AT GNV AND VQQ AFTER 08Z.

&&

.MARINE...SMALL CRAFT EXERCISE CAUTION OFFSHORE LATE TONIGHT THROUGH
FRIDAY NIGHT DUE TO NNE WIND SURGE FOLLOWING FROPA. ONSHORE SETS UP
EARLY NEXT WEEK WITH A GRADUAL INCREASE IN SWELLS ANTICIPATED
ALTHOUGH PRESSURE GRADIENT NOT TOO STRONG WHICH WILL KEEP WINDS
BELOW 15 KTS SUN AND MON.

RIP CURRENTS: LOW RISK INTO FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  56  81  52  83 /  50   0   0   0
SSI  63  80  60  80 /  30   0   0   0
JAX  62  81  55  81 /  30   0   0   0
SGJ  66  81  63  82 /  30   0   0   0
GNV  62  83  54  84 /  20   0   0   0
OCF  62  84  55  84 /  20   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

PP/ECZ/SP
Hazardous weather outlook, Oct 13, 3:38 AM EDT, 17 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
338 AM EDT THU OCT 13 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-140800-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
338 AM EDT THU OCT 13 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON
AND EVENING IN ADVANCE OF A COLD FRONT. THESE STORMS COULD PRODUCE
STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY IN ADVANCE OF A COLD
FRONT.

AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MKT

In the hours before

Special weather statement, Oct 13, 7:16 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
716 PM EDT THU OCT 13 2011

FLZ020-GAZ162-163-140000-
CLINCH-ECHOLS-HAMILTON-
716 PM EDT THU OCT 13 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
CLINCH...ECHOLS AND NORTHERN HAMILTON COUNTIES FOR STRONG WINDS VALID
UNTIL 800 PM EDT...

AT 716 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES WEST OF STATENVILLE...MOVING
EAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND MAYDAY...STATENVILLE AND NEEDMORE THROUGH 800 PM EDT. GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3063 8314 3078 8314 3080 8314 3081 8311
      3083 8311 3093 8256 3059 8259 3060 8269
      3058 8271 3063 8325 3064 8325
TIME...MOT...LOC 2316Z 272DEG 28KT 3071 8314

STRUBLE
Special weather statement, Oct 13, 7:50 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
750 PM EDT THU OCT 13 2011

GAZ134>136-150-151-153-140045-
APPLING-BACON-INLAND GLYNN-PIERCE-WARE-WAYNE-
750 PM EDT THU OCT 13 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE...
NORTHERN WARE...NORTHERN PIERCE...SOUTHEASTERN APPLING...EASTERN
BACON AND NORTHERN GLYNN COUNTIES FOR STRONG WINDS VALID UNTIL 845 PM
EDT...

AT 750 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER NEW LACY...OR 6 MILES EAST OF ALMA...
MOVING EAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND ALMA...NEW LACY...BRISTOL...PATTERSON...SCREVEN...
ODUM...BROADHURST...JESUP...GARDI AND DOCTORTOWN THROUGH 845 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3173 8191 3166 8183 3167 8181 3162 8176
      3161 8172 3137 8155 3137 8251 3157 8250
      3177 8192
TIME...MOT...LOC 2350Z 252DEG 30KT 3152 8236
Special weather statement, Oct 13, 7:52 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
752 PM EDT THU OCT 13 2011

GAZ150>152-140045-
BRANTLEY-PIERCE-WARE-
752 PM EDT THU OCT 13 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
WARE...SOUTHERN PIERCE AND WESTERN BRANTLEY COUNTIES FOR STRONG WINDS
AND FUNNEL CLOUDS VALID UNTIL 845 PM EDT...

AT 752 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES NORTHWEST OF NEEDHAM...OR 7 MILES WEST
OF WAYCROSS...MOVING EAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND MANOR...WARESBORO...NEEDHAM...DIXIE UNION...
DEENWOOD...WAYCROSS...SUNNYSIDE...BLACKSHEAR...PATTERSON AND HOBOKEN
THROUGH 845 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3138 8205 3112 8204 3106 8260 3128 8264
      3128 8263 3140 8263
TIME...MOT...LOC 2352Z 252DEG 16KT 3119 8247

SHULER
Special weather statement, Oct 13, 8:53 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
853 PM EDT THU OCT 13 2011

GAZ152>154-140145-
BRANTLEY-COASTAL GLYNN-INLAND GLYNN-
853 PM EDT THU OCT 13 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
BRANTLEY AND GLYNN COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID
UNTIL 945 PM EDT...

AT 853 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER ATKINSON...OR 8 MILES EAST OF
NAHUNTA...MOVING EAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO
AFFECT AREAS AROUND ATKINSON...WAYNESVILLE...THALMANN...DOCK
JUNCTION...COUNTRY CLUB ESTATES...BOYS ESTATE...GLYNN HAVEN...SEA
ISLAND AND LITTLE ST. SIMMONS ISLAND THROUGH 945 PM EDT. GUSTY WINDS
OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3124 8127 3120 8127 3118 8134 3117 8177
      3115 8191 3132 8194 3135 8177 3133 8172
      3136 8170 3139 8155 3134 8148 3134 8144
      3131 8142 3132 8137 3130 8127 3126 8125
TIME...MOT...LOC 0053Z 262DEG 30KT 3125 8182

SHULER
Special weather statement, Oct 13, 8:56 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
856 PM EDT THU OCT 13 2011

FLZ022-GAZ150>152-162>165-140145-
BRANTLEY-CHARLTON-CLINCH-COLUMBIA-ECHOLS-INLAND CAMDEN-PIERCE-WARE-
856 PM EDT THU OCT 13 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
WARE...SOUTHEASTERN PIERCE...BRANTLEY...CLINCH...EASTERN ECHOLS...
NORTHEASTERN COLUMBIA...NORTHERN CHARLTON AND NORTHWESTERN CAMDEN
COUNTIES FOR STRONG WINDS VALID UNTIL 945 PM EDT...

AT 857 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST
OF HOBOKEN TO 5 MILES EAST OF MAYDAY...MOVING SOUTHEAST AT 30 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MAYDAY...
HOBOKEN...NAHUNTA...HICKOX...RACE POND...WINOKUR...STEVEN FOSTER
STATE PARK...NEEDMORE...FARGO AND TARBORO THROUGH 945 PM EDT. GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3130 8207 3109 8162 3058 8237 3059 8246
      3052 8246 3048 8251 3084 8307
TIME...MOT...LOC 0057Z 325DEG 27KT 3115 8218 3080 8291

STRUBLE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 8:53 PM EDTSpecial Weather StatementJAXGlynn52 min
Oct 13, 8:56 PM EDTSpecial Weather StatementJAXBrantley, Charlton, Clinch, Ware49 min

Nearby

Tornado Warnings in Georgia, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.